MAUDE Adverse Event Report: ENCORE MEDICAL L.P. RSP; RSP SPACER W/RETAINING SCREW

ENCORE MEDICAL L.P. RSP; RSP SPACER W/RETAINING SCREW
Model Number 510-08-000
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - due to poly disassociation from stem / 8mm spacer.
 
Additional Manufacturer Narrative
Manufacturer narrative: the reason for this revision surgery was reported as spacer disassociation from stem.The previous surgery and the surgery detailed in this event occurred 7.1 years apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use,met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to spacer disassociation from stem.There were no findings during this evaluation that indicate the reported devices were defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
RSP
Common Device Name
RSP SPACER W/RETAINING SCREW
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
MDR Report Key10968000
Report Number1644408-2020-01093
Device Sequence Number19887227
Product Code PHX
UDI-Device Identifier00888912024853
UDI-Public(01)00888912024853
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111061
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2019
Device Model Number510-08-000
Device Catalogue Number510-08-000
Device Lot Number142G1058
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/09/2020
Supplement Date Received by Manufacturer02/18/2021
Initial Report FDA Received Date12/08/2020
Supplement Report FDA Received Date03/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
506-03-118 LOT 832C1107; 506-03-118 LOT 832C1107; 506-03-130 LOT 835C1112; 506-03-134 LOT 836C1052; 508-00-040 LOT 53958249; 508-32-104 LOT 866C1608; 508-40-101 LOT 875C1063; 510-00-012 LOT 891V1060; 506-03-118 LOT 832C1107; 506-03-118 LOT 832C1107; 506-03-130 LOT 835C1112; 506-03-134 LOT 836C1052; 508-00-040 LOT 53958249; 508-32-104 LOT 866C1608; 508-40-101 LOT 875C1063; 510-00-012 LOT 891V1060
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR